1. Shape preserving approximation using convex smooth piecewise polynomials for functions in $L_p$ quasi normed spaces

Volume 13, Issue 1, Winter and Spring 2022, Pages 3363-3370

Iktifa Diaa Jaleel; Eman Samir Bhaya


2. On generalisation of Brown's conjecture

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1151-1155

Ishfaq Nazir; Mohammad Ibrahim Mir; Irfan Ahmad Wani


3. L$^q$ inequalities for the ${s^{th}}$ derivative of a polynomial

Volume 8, Issue 2, Summer and Autumn 2017, Pages 355-362

Ahmad Zireh